# SDR USAASB04104

- Difficulty date: August 5, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1173T121
- Condition: Malfunctioned
- Location: Lt A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT DEPARTED WITH RT WING TO BODY OVERHEAT MEL 26-13 APPLIED.  ON CLIMB-OUT, AT 8,000 FT, LT PACK TRIPPED OFF.  AT 10,000 FT, CAPT ATTEMPTED TO RESET PACK 3 MORE TIMES AFTER COOLING BUT PACK WOULD NOT REMAIN ON.  DECISION MADE TO RETURN TO FIELD AT MCI.  FLT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY DECLARED.  MX PERFORMED RAM AIR SYS OPS TEST PER MM.  OPS TEST GOOD.  R & R LT ACM TURBINE INLET OVERHEAT SWITCH S1.  RAN LT AIR CONDITIONING SYS.  OPS CHECK GOOD.  CLEARED RT WING TO BODY OVERHEAT MEL 26-13 BY TIGHTENING LEAKING CLAMPS IN RT AIR-CON BAY & RT WING LE.  RAN ENGINES, AIR-CON SYS AND ANTI-ICE SYS.  NO FURTHER AIR LEAKS NOTED & NO WING TO BODY OVERHEAT LIGHTS ILLUMINATED.  A/C OK FOR SERVICE.  (M)
